Letters in Mathematical Physics

, Volume 65, Issue 3, pp 173–185

Selberg-Type Integrals Associated with SL3

  • V. Tarasov
  • A. Varchenko
Article

DOI: 10.1023/B:MATH.0000010712.67685.9d

Cite this article as:
Tarasov, V. & Varchenko, A. Letters in Mathematical Physics (2003) 65: 173. doi:10.1023/B:MATH.0000010712.67685.9d

Abstract

We present several formulae for Selberg-type integrals associated with the Lie algebra \(\mathfrak{s}\mathfrak{l}_3\).

Selberg integrals hypergeometric integrals Knizhnik–Zamolodchikov equations 

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • V. Tarasov
    • 1
  • A. Varchenko
    • 2
  1. 1.St. Petersburg Branch of Steklov Mathematical InstituteSt. PetersburgRussia
  2. 2.Department of MathematicsUniversity of North CarolinaChapel HillU.S.A.

Personalised recommendations